# SDR EGRA9574

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6410 · Tail Rotor Blades
- Part: Snubber
- Part number: SB7303102
- Condition: Torn
- Location: T/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE SNUBBER FOUND TORN.  REPLACED NEW SNUBBERS.
